# SDR AUS20020987

- Difficulty date: September 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 9515340
- Condition: Corroded
- Location: Mlg Hyd System
- Part time: 882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UP HYDRAULIC LINE CORRODED. SUSPECT CAUSED BY LACK OF CORROSION PREVENTION DURING  MANUFACTURE.
